# SDR CHQA000503

- Difficulty date: June 2, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N263
- Make and model: Emb EMB-145LR
- Aircraft serial: 145199
- Aircraft time: 10,680 hours, 7,985 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PROX STRIP LIGHT FOUND BROKEN AND ONE FOUND INOP.  REPLACED BOTH STRIPS IAW EMB 145 AMM 33-50-12-4.
